Research Repository

Computer algebra determination of symmetries in general relativity

Jerie, Michael, O'Connor, JER and Prince, GE (1998) Computer algebra determination of symmetries in general relativity. Computer Physics Communications, 115 (2-3). 363 - 380. ISSN 0010-4655

Full text for this resource is not available from the Research Repository.
Item Type: Article
Additional Information:

MA 24/8/15

Subjects: FOR Classification > 0105 Mathematical Physics
FOR Classification > 0103 Numerical and Computational Mathematics
Faculty/School/Research Centre/Department > Centre of Policy Studies (CoPS)
Depositing User: Symplectic Elements
Date Deposited: 25 Aug 2015 00:22
Last Modified: 27 Jul 2016 16:30
URI: http://vuir.vu.edu.au/id/eprint/29418
DOI: https://doi.org/10.1016/S0010-4655(98)00124-6
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar